Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    chrismcg
    avatar
    chrismcg posted:
    thanks for the support K2 and Jessi-it is so nice to have people who get it... just wanted to update my hive torture... finally got into see my dermatologist and the "hives" making me miserable weren't hives- it was a fungal infection reacting to the 3 different steroid creams my doc has had me on- ( i've been feeding the rash for the last 3 months..with steroids!!!.) it was explained to me that prednisone i have to take to control my joint swelling can make you susceptible to athlete's foot, tinea (ringworm) and other fungi hanging around your skin (YAY! like lupus isn't bad enough) and if left unchecked can make for quite the nasty rash-trust me it was bad!!-i know i'm hitting on the gross factor, but if it saves 1 person from going thru this it's worth it- if you have any kind of rash,hives, or itchy, get a skin scrape done- my dermatologist diagnosed in 5 minutes what my doc has been missing for months-not her fault-we both thought it was lupus related - just could have saved alot of expense, discomfort, and sleepless nights if she had thought to do a skin scraping...new cream should have me fixed up in a week or so-fight the good fight my friends!
    Was this Helpful?
    12 of 23 found this helpful
    Reply
     
    avatar
    jessi19661 responded:
    Hi Chris. I am so glad u got that taken care of, and I may ask if mine could be the same. I think mine may be vasculitis, after observation. I am happy we helped u! Please come back with any other things or just to vent to those who "get it"!! Hugs! Jessi
     
    avatar
    K2isKsquared responded:
    Great post, chrismcg! Definitely info we need to know. I just hope the Derm was able to give you some relief . . . PRONTO!

    K2


     
    avatar
    HG1948 responded:
    I just saw your post. Gosh, I definitely need to see a dermatologist really soon.

    Thanks for sharing this information.

    Glad to meet you.

    HG


    Coping
    With Lupus

    WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home,
    at work, or with family
    and friends.
    Visit Lupus Day2Night

    Helpful Tips

    Vitamin DExpert
    Lupus patients are rightfully told to avoid the sun since it can flare the disease. But guess what... by doing so you are setting yourself ... More
    Was this Helpful?
    94 of 124 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.